# SDR N6WA00706001

- Difficulty date: June 13, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N163
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 3,100 hours, 2,215 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT LOWER AFT SERVICE DOOR, CLASS DIVIDER, ROW 12 CEILING FWD. FOUND DISCONNECTED CONNECTOR ON RT SIDE OF CEILING PANEL AT ROW 6, RECONNECTED AND OPS CHECK GOOD IAW MM 33-51-00.
